# SDR DL76L020176

- Difficulty date: February 12, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 18,804 hours, 3,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1
- Part serial: 19495
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE SQUIB WILL NOT TEST.  REPLACED RIGHT OVERWING SLIDE BATTERY PACK.  TEST OK.
